# SDR DALA2020062702533

- Difficulty date: June 27, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 69,221 hours, 26,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 27DEF THROUGH 32 DEF E-PATH LIGHTS INOP.  T/S AND FOUND BATTERY PACK M10568 AT FAULT.  REPLACED SAME PER AMM 33-51.  E-PATH LIGHTS AT SEATS 27DEF THROUGH 32DEF NOW CKS GOOD.
